Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 510943, 8 pages
http://dx.doi.org/10.1155/2013/510943
Research Article

Multiplicity and Bifurcation of Solutions for a Class of Asymptotically Linear Elliptic Problems on the Unit Ball

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 13 December 2012; Revised 25 January 2013; Accepted 6 February 2013

Academic Editor: Ti J. Xiao

Copyright © 2013 Benlong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Benlong Xu, “Multiplicity and Bifurcation of Solutions for a Class of Asymptotically Linear Elliptic Problems on the Unit Ball,” Journal of Function Spaces and Applications, vol. 2013, Article ID 510943, 8 pages, 2013. https://doi.org/10.1155/2013/510943.